Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am applying erytop but oftentimes I will get big pimps with pus.

I have acne problem since 6 years ,still its not going. I am applying erytop since last 2 years. but oftenly i will get big pimps with pus. What should I do. Please help !
Asked On : Thu, 14 Jan 2010
Answers:  4 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Erytop is good, I have been using worked for me..But yes i also used a good cleanser and a antibiotic that my doc had given. So now they are also gone..

Answered: Mon, 18 Jan 2010
  Anonymous's Response

It could be a condition known as Pyoderma. It can be treated with continuous use of antibiotics.

Answered: Thu, 14 Jan 2010
  User's Response

Dont touch your pimples, you will infect them..They will have more pus in it..wash your face two times with neem grandma tells its good..

Answered: Mon, 18 Jan 2010
  User's Response

Meet a cosmetologist. who will take care of your problem.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor